# SDR ASAA2023072344167

- Difficulty date: July 23, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 6,858 hours, 2,036 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING , T/C 31-005-00 W/O 1962050. FOUND "ENG 1 EEC C2" MSG ON SCHEDULE MAINTENANCE TASK DISPLAY SYSTEM. GROUNDED - YES. ON DEFERRAL.
